RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kiselev, Aleksandr Vyacheslavovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:434
Abstract pages:993
Full texts:289
References:95
E-mail: ,

http://www.mathnet.ru/eng/person23384
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/666710

Publications in Math-Net.Ru
2019
1. K. D. Cherednichenko, Yu. Yu. Ershova, A. V. Kiselev, S. N. Naboko, “Unified approach to critical-contrast homogenisation with explicit links to time-dispersive media”, Tr. Mosk. Mat. Obs., 80:2 (2019),  295–342  mathnet; Trans. Moscow Math. Soc., 80 (2019), 251–294  scopus
2004
2. A. V. Kiselev, S. N. Naboko, “Nonself-Adjoint Operators with Almost Hermitian Spectrum: Weak Annihilators”, Funktsional. Anal. i Prilozhen., 38:3 (2004),  39–51  mathnet  mathscinet  zmath; Funct. Anal. Appl., 38:3 (2004), 192–201  isi  scopus
2000
3. A. V. Kiselev, M. M. Faddeev, “The Similarity Problem for Non-Self-adjoint Operators with Absolutely Continuous Spectrum”, Funktsional. Anal. i Prilozhen., 34:2 (2000),  78–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:2 (2000), 143–145  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020